# SDR SIMA1604

- Difficulty date: June 8, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Seal
- Part number: ASNA2141
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4236 - ABORTED TAKEOFF DUE TO RIGHT BLEED LEAK.  ON TAXI BACK TO GATE RIGHT BLEED LEAK WITH BLEED OFF.  WHILE PARKING FA TOLD FLT CREW SMOKE COMING OUT OF RIGHT ENGINE.  EMERGENCY DECLARED.  CFR RESPONDED PAX DEPLANED.  NO EVIDENCE OF FIRE FOUND.  FOUND RIGHT LEADING EDGE DUCT SEAL BAD.  REMOVED AND REPLACED SEAL IAW ATR 42 JC 36-11-00.  LEAK AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
